# SDR SWAA2025091915549

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 29,172 hours, 14,642 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT NOT TESTING<[01] OK TO CONTINUE PER MEL 25-12-01.   RESEATED AFT FA FLASHLIGHT REF AMM 25-64-00 OPS CHECK GOOD. THIS CLEARS MEL 25-12-01
